Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 190, NWS Norman, OK

April 29, 20164 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 29, 2016, 2:21 AM CDT for 4 counties in Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 29, 2016, 2:21 AM CDT (07:21 UTC)
Expired
Apr 29, 2016, 3:00 AM CDT
In force
39 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Hughes County, OK, Pontotoc County, OK, Pottawatomie County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 68 km from the middle of the area, began a volume at 07:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 7.4 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2063 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 9:10 PM CDT, 5 hours 11 minutes earlier.

Area forecast discussion, Apr 28, 9:10 PM CDT, 5 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
910 PM CDT THU APR 28 2016

.UPDATE...
SHOWERS/STORMS THAT DEVELOPED IN TX PANHANDLE AND WEST TX WILL
MOVE INTO WESTERN PARTS OF THE FA THIS EVENING. ADDITIONAL SHOWERS
AND STORMS ARE EXPECTED TO DEVELOP OVERNIGHT AND MOVE ACROSS THE
FA INTO FRIDAY MORNING. SOME SEVERE STORMS REMAIN POSSIBLE
OVERNIGHT INTO FRIDAY MORNING WITH LARGE HAIL THE MAIN CONCERN.

HAVE MADE SOME ADJUSTMENTS TO POPS/WX GRIDS FOR THIS EVENING TO
BETTER SHOW CURRENT THINKING AND MADE SOME MINOR TWEAKS TO HOURLY
GRIDS AND SKY COVER TO SHOW CURRENT TRENDS. ALL UPDATES OUT SOON.

&&

.PREV DISCUSSION... /ISSUED 620 PM CDT THU APR 28 2016/

AVIATION...
MVFR CEILINGS WILL DEVELOP OVERNIGHT WITH IFR CONDITIONS ACROSS THE
WEST BY 12Z FRI. THIS WILL OCCUR AS SHOWERS AND THUNDERSTORMS BECOME
NUMEROUS FROM SOUTH TO NORTH LATE TONIGHT INTO THE FIRST PART OF THE
DAY ON FRI. MFVR CEILINGS ARE EXPECTED TO LINGER THROUGH THE
MORNING. THESE CEILINGS WILL CONT INTO THE AFTN OUTSIDE OF SOUTHWEST
OK AND NORTH TEXAS WHERE VFR CONDITIONS ARE EXPECTED BY MID/LATE
AFTN. ANOTHER ROUND OF STORMS MAY IMPACT MANY SITES FRI AFTN.

30

PREV DISCUSSION... /ISSUED 344 PM CDT THU APR 28 2016/

DISCUSSION...
THE NEXT STORM SYSTEM TO OUR WEST WILL BEGIN TO AFFECT OUR
FORECAST AREA THIS EVENING. THUNDERSTORMS ARE ALREADY DEVELOPING
OVER WEST TEXAS...NEAR LUBBOCK. THESE STORMS WILL PROBABLY MOVE
INTO WESTERN OKLAHOMA THIS EVENING...WHILE ON A WEAKENING TREND.
ALTHOUGH THERE IS A CHANCE OF SEVERE WEATHER WITH THESE
STORMS...THE GREATER RISK OF SEVERE STORMS WILL ARRIVE WITH
ELEVATED STORMS LATER TONIGHT. ISENTROPIC UPGLIDE NORTH OF A WARM
FRONT IN NORTH TEXAS WILL COMBINE WITH SUFFICIENT ELEVATED
INSTABILITY TO PRODUCE NUMEROUS THUNDERSTORMS LATE TONIGHT INTO
FRIDAY MORNING. THESE STORMS WILL ALSO POSE A SEVERE WEATHER
RISK...PRIMARILY IN THE FORM OF LARGE HAIL.

IT IS NOT YET QUITE CLEAR HOW THE SYSTEM WILL EVOLVE
TOMORROW...BUT THE MORNING STORMS ARE GENERALLY EXPECTED TO
CONTINUE TO SHIFT NORTH DURING THE MORNING...WHILE WEAKENING...AND
FINALLY DISSIPATING IN THE LATE AFTERNOON. IT APPEARS THAT NEW
STORMS WILL FORM WITHIN THE WARM SECTOR IN THE AFTERNOON...AND
THOSE WILL SPREAD NORTHEAST THROUGH THE REMAINDER OF THE DAY AND
EVENING. THERE WILL PROBABLY BE SOME OVERLAP BETWEEN THE TWO
THUNDERSTORM EPISODES. SEVERE STORMS WILL BE QUITE POSSIBLE IN
THE AFTERNOON/EVENING EVENT AS WELL.

BY SATURDAY MORNING...THE STORMS SHOULD BE MOSTLY...IF NOT
ENTIRELY...EAST AND NORTHEAST OF OUR FORECAST AREA. AFTER A COUPLE
OF DRY DAYS...ANOTHER SYSTEM WILL BRING A CHANCE OF RAIN AND
THUNDERSTORMS TO THE AREA SUNDAY NIGHT THROUGH MONDAY NIGHT.
SEVERE WEATHER APPEARS TO BE UNLIKELY WITH THESE STORMS.

ONCE THAT SYSTEM MOVES AWAY...EXPECT ANOTHER FEW DAYS OF DRY
WEATHER. MEDIUM-RANGE MODELS SUGGEST ANOTHER STORM SYSTEM LATE IN
THE WEEK OR NEXT WEEKEND...BUT IT IS TOO EARLY AT THIS POINT TO
MAKE ANY SPECIFIC FORECASTS FOR THAT TIME PERIOD...AS THE MODEL
FORECASTS CONTINUE TO CHANGE SUBSTANTIALLY WITH EACH RUN THAT FAR
OUT.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  58  73  51  74 /  70  70  60  10
HOBART OK         58  76  48  73 /  70  70  30   0
WICHITA FALLS TX  63  82  52  77 /  60  60  20  10
GAGE OK           53  66  42  68 /  70  70  40  10
PONCA CITY OK     56  70  52  72 /  50  70  80  10
DURANT OK         63  77  61  80 /  70  90  70  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

25/30
Hazardous weather outlook, Apr 28, 12:12 PM CDT, 14 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1212 PM CDT THU APR 28 2016

OKZ004>048-050>052-TXZ083>090-291715-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1212 PM CDT THU APR 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN
NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS
PARTS OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS SOUTH OF A ARNETT TO OKLAHOMA CITY TO
ATOKA LINE. A MARGINAL RISK FOR SEVERE STORMS EXISTS SOUTH OF A
ALVA TO GUTHRIE TO CHANDLER LINE.

TIMING...
SEVERE THUNDERSTORMS ARE POSSIBLE AS EARLY AS 7 PM THIS EVENING
IN PARTS OF WESTERN OKLAHOMA AND FAR WESTERN NORTH TEXAS...BUT
MOST SEVERE THUNDERSTORMS WILL NOT OCCUR UNTIL AFTER MIDNIGHT
TONIGHT.

IMPACTS...
LARGE HAIL UP TO THE SIZE OF GOLF BALLS WILL BE THE MAIN HAZARD...
DAMAGING WINDS UP TO 70 MPH ARE POSSIBLE AS WELL...
LOCALLY HEAVY RAINFALL...

DISCUSSION...
ISOLATED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL FORM TONIGHT
AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM AS MOISTURE AND
INSTABILITY INCREASE. MOST...IF NOT ALL...OF THESE STORMS ARE
EXPECTED TO BE ELEVATED IN NATURE...WHICH WOULD FAVOR STORMS WITH
LARGE HAIL. STORMS LATE THIS AFTERNOON WILL LIKELY FORM OVER THE
TEXAS PANHANDLE THEN MOVE INTO WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS THIS EVENING. ADDITIONAL STORMS WILL FORM THROUGH THE NIGHT
TONIGHT AS THE LOW LEVEL JET INCREASES.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

.THUNDERSTORMS...
SEVERE THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY ACROSS MUCH OF
OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS. THE PRIMARY HAZARDS
WILL BE LARGE HAIL AND DAMAGING WINDS. THERE MAY BE A LOW TORNADO
RISK ON FRIDAY AS WELL.

THUNDERSTORM CHANCES MAY LINGER IN SOUTHEASTERN OKLAHOMA
SATURDAY MORNING.

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS MAY OCCUR LATE SUNDAY
INTO MONDAY. SEVERE POTENTIAL SUNDAY AND MONDAY REMAINS LOW.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Special weather statement, Apr 29, 12:58 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1258 AM CDT FRI APR 29 2016

OKZ039-045-290630-
JEFFERSON OK-STEPHENS OK-
1258 AM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JEFFERSON AND
SOUTHEASTERN STEPHENS COUNTIES UNTIL 130 AM CDT...

AT 1256 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WAURIKA...
MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...

LAT...LON 3407 9791 3415 9810 3453 9795 3442 9765
TIME...MOT...LOC 0556Z 205DEG 28KT 3418 9797
Special weather statement, Apr 29, 1:27 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
127 AM CDT FRI APR 29 2016

OKZ039-040-046-290700-
CARTER OK-GARVIN OK-STEPHENS OK-
127 AM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARTER...WESTERN
GARVIN AND NORTHEASTERN STEPHENS COUNTIES UNTIL 200 AM CDT...

AT 125 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF TATUMS...MOVING NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

LAT...LON 3440 9744 3446 9764 3484 9752 3484 9713
TIME...MOT...LOC 0625Z 204DEG 42KT 3452 9752
Special weather statement, Apr 29, 1:42 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
142 AM CDT FRI APR 29 2016

OKZ028-030-042-290715-
POTTAWATOMIE OK-PONTOTOC OK-MCCLAIN OK-
142 AM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POTTAWATOMIE...
NORTHWESTERN PONTOTOC AND SOUTHEASTERN MCCLAIN COUNTIES UNTIL 215 AM
CDT...

AT 141 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BYARS...MOVING
NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

LAT...LON 3486 9694 3485 9710 3486 9720 3493 9716
      3493 9714 3498 9714 3515 9707 3514 9685
      3507 9678 3504 9677
TIME...MOT...LOC 0641Z 214DEG 30KT 3489 9706
Special weather statement, Apr 29, 1:46 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
146 AM CDT FRI APR 29 2016

OKZ039-290715-
STEPHENS OK-
146 AM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL STEPHENS COUNTY UNTIL 215
AM CDT...

AT 143 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES EAST OF
DUNCAN...MOVING NORTH AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...

LAT...LON 3437 9779 3443 9797 3468 9789 3465 9759
TIME...MOT...LOC 0643Z 199DEG 19KT 3447 9784
Special weather statement, Apr 29, 1:58 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
158 AM CDT FRI APR 29 2016

OKZ042-290730-
PONTOTOC OK-
158 AM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PONTOTOC COUNTY
UNTIL 230 AM CDT...

AT 157 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
VANOSS...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

LAT...LON 3467 9684 3467 9693 3497 9693 3493 9689
      3493 9685 3495 9681 3493 9680 3491 9680
      3490 9676 3486 9673 3488 9669 3489 9669
      3491 9671 3493 9670 3493 9666 3490 9664
      3491 9658
TIME...MOT...LOC 0657Z 204DEG 23KT 3471 9688
Special weather statement, Apr 29, 2:09 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
209 AM CDT FRI APR 29 2016

OKZ046-050-051-290745-
CARTER OK-LOVE OK-MARSHALL OK-
209 AM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARTER...
NORTHEASTERN LOVE AND WESTERN MARSHALL COUNTIES UNTIL 245 AM CDT...

AT 208 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF
MARIETTA...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

LAT...LON 3386 9707 3385 9709 3387 9713 3422 9701
      3419 9693 3417 9693 3417 9689 3411 9671
      3387 9688 3394 9690 3396 9692 3394 9697
      3396 9698 3395 9700 3389 9698 3384 9704
TIME...MOT...LOC 0708Z 204DEG 23KT 3390 9700

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:41 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson49 min
Apr 28, 10:29 PM CDTSpecial Weather StatementOUNRoger Mills31 min
Apr 29, 12:58 AM CDTSpecial Weather StatementOUNMurray32 min
Apr 29, 1:27 AM CDTSpecial Weather StatementOUNGarvin33 min
Apr 29, 1:42 AM CDTSpecial Weather StatementOUNPottawatomie33 min
Apr 29, 1:46 AM CDTSpecial Weather StatementOUNStephens29 min
Apr 29, 1:58 AM CDTSpecial Weather StatementOUNPontotoc32 min
Apr 29, 2:07 AM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens41 min
Apr 29, 2:09 AM CDTSpecial Weather StatementOUNMarshall36 min
Apr 29, 2:39 AM CDTSpecial Weather StatementOUNLove36 min
Apr 29, 3:03 AM CDTSpecial Weather StatementOUNJohnston, Marshall27 min
Apr 29, 3:08 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall37 min
Apr 29, 3:11 AM CDTSpecial Weather StatementOUNHughes, Seminole34 min
Apr 29, 3:20 AM CDTSevere Thunderstorm WarningOUNHughes40 min
Apr 29, 3:24 AM CDTAreal Flood AdvisoryOUNCoal, Hughes, Johnston, Marshall, Pontotoc, Seminole4 hr
Apr 29, 3:24 AM CDTSpecial Weather StatementOUNAtoka36 min
Apr 29, 3:29 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal21 min
Apr 29, 3:48 AM CDTSpecial Weather StatementOUNHarper42 min
Apr 29, 4:18 AM CDTSpecial Weather StatementOUNCoal27 min
Apr 29, 4:52 AM CDTSpecial Weather StatementOUNAtoka23 min
Apr 29, 8:01 AM CDTSpecial Weather StatementOUNBeckham29 min
Apr 29, 8:46 AM CDTSpecial Weather StatementOUNCuster44 min
Apr 29, 9:31 AM CDTSpecial Weather StatementOUNBlaine44 min
Apr 29, 9:35 AM CDTSpecial Weather StatementOUNHarper55 min
Apr 29, 10:17 AM CDTSpecial Weather StatementOUNMajor43 min
Apr 29, 10:19 AM CDTSpecial Weather StatementOUNDewey41 min
Apr 29, 10:49 AM CDTSpecial Weather StatementOUNMajor41 min
Apr 29, 11:02 AM CDTSpecial Weather StatementOUNGrant43 min
Apr 29, 11:04 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major, Woods41 min
Apr 29, 11:38 AM CDTSpecial Weather StatementOUNWashita52 min
Apr 29, 11:45 AM CDTSpecial Weather StatementOUNMajor45 min
Apr 29, 12:15 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant45 min
Apr 29, 12:22 PM CDTSpecial Weather StatementOUNGarfield53 min
Apr 29, 12:33 PM CDTSpecial Weather StatementOUNGarfield27 min
Apr 29, 12:36 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble39 min
Apr 29, 12:55 PM CDTSevere Thunderstorm WarningOUNGrant, Kay50 min
Apr 29, 1:11 PM CDTSpecial Weather StatementOUNGarfield49 min
Apr 29, 1:14 PM CDTSpecial Weather StatementOUNJackson46 min
Apr 29, 1:34 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman56 min
Apr 29, 1:42 PM CDTSevere Thunderstorm WarningOUNKay33 min
Apr 29, 1:46 PM CDTSpecial Weather StatementOUNKiowa44 min
Apr 29, 2:15 PM CDTSevere Thunderstorm WarningOUNKay15 min
Apr 29, 2:20 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Jackson, Kiowa, Tillman55 min
Apr 29, 2:29 PM CDTSpecial Weather StatementOUNLogan, Payne46 min
Apr 29, 2:31 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Kiowa, Tillman44 min
Apr 29, 2:54 PM CDTSpecial Weather StatementOUNKay36 min
Apr 29, 3:04 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche56 min
Apr 29, 3:08 PM CDTSpecial Weather StatementOUNKay, Noble37 min
Apr 29, 3:12 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche63 min
Apr 29, 3:20 PM CDTTornado WarningOUNCaddo, Comanche, Grady40 min
Apr 29, 3:51 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Kiowa, Tillman3 hr
Apr 29, 3:56 PM CDTTornado WarningOUNCaddo, Comanche, Grady49 min
Apr 29, 4:05 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Jefferson, Stephens40 min
Apr 29, 4:09 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Grady, Stephens51 min
Apr 29, 4:27 PM CDTSevere Thunderstorm WarningOUNBryan48 min
Apr 29, 4:29 PM CDTTornado WarningOUNCleveland, Grady, McClain46 min
Apr 29, 4:40 PM CDTFlash Flood WarningOUNCaddo, Cleveland, Grady, McClain3 hr
Apr 29, 4:43 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, Jefferson, McClain, Stephens47 min
Apr 29, 5:04 PM CDTSpecial Weather StatementOUNMcClain41 min
Apr 29, 5:08 PM CDTAreal Flood AdvisoryOUNCleveland, McClain3 hr
Apr 29, 5:09 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma, Pottawatomie51 min
Apr 29, 5:31 PM CDTFlash Flood WarningOUNBryan3 hr
Apr 29, 5:39 PM CDTSpecial Weather StatementOUNGarvin, Pontotoc66 min
Apr 29, 5:45 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Murray, Pontotoc45 min
Apr 29, 5:48 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Love, Marshall, Murray57 min
Apr 29, 5:49 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole56 min
Apr 29, 5:55 PM CDTSpecial Weather StatementOUNJohnston50 min
Apr 29, 6:00 PM CDTAreal Flood AdvisoryOUNCleveland, Garvin, McClain, Pottawatomie, Stephens2 hr
Apr 29, 6:05 PM CDTSpecial Weather StatementOUNAtoka, Bryan55 min
Apr 29, 6:30 PM CDTSevere Thunderstorm WarningOUNGarvin, Johnston, Murray, Pontotoc, Pottawatomie, Seminole45 min
Apr 29, 6:41 PM CDTSpecial Weather StatementOUNCarter49 min
Apr 29, 6:49 PM CDTFlash Flood WarningOUNHughes, Pontotoc, Pottawatomie, Seminole41 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.